# SDR P2EA00394

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND PASSENGER CABIN FRAME AT BS 460 BETWEEN STRINGER 13-14L WITH CRACK, LENGTH 1.5 INCH, .002 INCH.  REPAIRED PASSENGER CABIN FRAME AT BS 460 BETWEEN STRINGER 13-14L IAW BOEING SRM 51-40-3 FIG 1.  (M)
